# SDR 00075

- Difficulty date: January 29, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N165TW
- Make and model: Amd FALCON
- Aircraft serial: 65
- Aircraft time: 12,535 hours, 8,924 cycles
- Engine: Ge CF700*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED NO DOWN LOCK INDICATION FOR THE LEFT MAIN GEAR WHILE ON APPROACH, DECLARED EMERGENCY AND LANDED DTW WITHOUT INCIDENT. WILL UPDATE THIS REPORT AFTER MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED LT MLG DOWN LOCK SWITCH. OPERATIONAL CHECK GOOD.
